It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board


Spinal Cord Disorders Board Index


Hi, I have posted on my experience with C5-C7 Fusion and plating before on this board. I did experience a bout of vertigo for several weeks after my surgery. It was not positional but I could be sitting perfectly still and I would get this spinning sensation and it could happen twenty times in as many minutes. It eventually resolved on it's own, even though I went to my Primary Care Physician to have it checked. They found nothing to indicate the symptom. I would check with your doctor to rule out any other cause. But I do understand how bothersome and worrisome this is to happen. I do hope eveything checks out for you as well.
I had the exact same surgery ACDF C5/6/7 with allograft and instrumentation in November of 2005. I was 37 years old at the time. I dont remember feeling dizzy or falling. I do want to say something positive. I was back in the gym after 4 months. I am fine now. You will start to feel better. Were you taking painkillers and if so how many per day and at what strength? This is a VERY important question because stopping painkillers suddenly can cause ALL of your symptoms!

Let me know please.
[B][I][U]Good Luck, Joe.[/U][/I][/B]
Hi Firelane - please do call your doctor and report these symptoms. When you are at the point of falling you really need to be careful and take precautions for yourself until it resolves. Did the dizziness happen before your falls or after?

Recovery from these surgeries can be difficult at times and I am really sorry you are feeling depressed and having issues. When we have surgery they pump us full of anethesia and other medications, also a little more pain medications while at the hospital, for some people it takes a few weeks and this all works out of their body and then they get hit with increased pain and a little depression out of nowhere. It is your body adjusting, try to be patient.

The best thing for you to do is to back down on your activity and give your body a little more time to heal. After surgery there can be lots of swelling in your spinal tissues and cause symptoms and problems that did not exist before. Your body is giving you messages that maybe you need to slow it down a bit.

On a side note are you taking less pain medication or more than prior to your surgery? Is the medication the same you were already used to? Could it be possible medications are causing your feeling drunk and dizzy?

We all recover at different rates and you should not feel bad if it is taking you an extra week or two. I feel you will improve in the coming weeks and you need to hang in and know that we are all backing you and here if you need friends.





All times are GMT -7. The time now is 03:51 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!